Results on “Fixed Points” for OWC- Mappings in CMS

PDF

Published: 2023-10-09

Page: 241-243


K. Prudhvi *

Department of Mathematics, University College of Science, Saifabad, Osmania University, Hyderabad, Telangana State, India.

*Author to whom correspondence should be addressed.


Abstract

In the preset paper, we obtain“a unique common fixed point theorem for OWC(Occasionally Weakly Compatible) four self- mappings in CMS” (Cone Metric Spaces). Our results are generalization and, improvement of some comparable results in references.

Keywords: Common fixedpoint theorem, CMS (Cone Metric Space), OWC (Occasionally Weakly Compatible) mappings


How to Cite

Prudhvi, K. (2023). Results on “Fixed Points” for OWC- Mappings in CMS. Asian Research Journal of Current Science, 5(1), 241–243. Retrieved from https://globalpresshub.com/index.php/ARJOCS/article/view/1876

Downloads

Download data is not yet available.

References

Kannan R. Some results on fixed points, Bull. Calcutta. Math. Sci. 1968;60:71-76.

Huang LG, Zhang X. Cone metric spaces and fixed point theorems of contractive mappings J. Math. Anal. Appl. 2007; 332(2):1468-1476.

Aamri M, El. Moutawakil D. Some new common fixed point theorems under strict contractive conditions, J. Math. Anal. Appl. 2002;270:181-188.

Abbas M, Jungck G. Common fixed point results for non commuting mappings without continuity in cone metric spaces, J. Math. Anal. Appl. 2008;341:416-420.

Abbas M, Rhoades BE. Fixed and periodic point results in cone metric spaces, Appl. Math. Lett. 2008;21:511-515.

Abbas M, Rhoades BE, Common fixed point theorems for occasionally weakly compatible mappings satisfying a generalized contractive condition, Mathematical Communications 2008;13: 295-301.

Altun I, Durmaz B. Some fixed point theorems on ordered cone metric spaces, Rend. Circ. Mat. Palermo. 2009;58:319-325.

Arvind Bhatt, Harish Chandra. Occasionally weakly compatible mappings in cone metric space, Applied Mathematical Sciences. 2012;6(55):2711 – 2717.

Jungck G, Rhoades BE. Fixed point theorems for occasionally weakly compatible mappings, Fixed Point Theory. 2006;7:286-296.

Jungck G, Rhoades BE. Fixed point theorems for occasionally weakly compatible mappings. Erratum, Fixed Point Theory. 2008;9:383-384.

Jungck G. Compatible mappings and common fixed points, Int. J. Math & Math. Sci. 1986;9:771-779.

Prudhvi K.A unique common fixed point theorem for a metric space with the property (E.A), American Journal of Applied Mathematics and Statistics. 2023;11(1):11-12.

Prudhvi K. Generalized fixed points for four self – mappings with the property OWC in CMS, Asian Research Journal of Mathematics. 2023;9(5):37- 40.